# SDR DALA2016101107147

- Difficulty date: October 10, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 71,033 hours, 53,126 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPACER AT AFT CARGO BAY LOWER DOOR FRAME.  SPACER WAS REPLACED IAW SRM 53-05 FIG 123 SHEET 5 AND 51-30-5, 51-30-4.
